Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Used tampons, feeling dizzy, light headed, blurred vision, sweating. Any connections?

I just started using tampons and today at church I got super dizzy, light headed and had blurred vision . I had no idea what was going on and I immediately had to leave and walk to the bathroom. I was sweating and confused and felt like I was about to pass out. Is there a connection to the tampons? I have never had this problem before them.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thank you for choosing Healthcaremagic. Its because of anaemia i.e. decreased haemoglobin level. If your periods are irregular or heavy kindly get evaluated and also take iron supplementation.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor